# SDR DALA2025062004656

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,970 hours, 43,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9509, CRACK ON FRAME STA Y1037 AND L13R AT PAX CABIN. CORRECTIVE ACTION: CRACK ON FRAME STA Y1037 AND L13R AT PAX CABIN. WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 1. (LP 1033875)
